# SDR CALA2025062005735

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1292 SEAT TRACK FR 42-47 FOUND OUT OF LIMITS AND REQUIRES REPLA CEMENT.  REMOVED AND REPLACED T1292 SEAT TRACK BETWEEN FR 42 AND FR 47 V936069 IAW SRM 51-42-11-001 RMVD AND RPLD Y1292 SEAT TRACK AT CABIN BETWEEN FR42 AND FR 47 IAW A319 SRM 51-42-11/001
